MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.5MM ROUND FLUTED; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 1.5MM ROUND FLUTED; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820010015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, the drill bit broke.It was also reported that all fragments of the drill bit were successfully removed during the procedure.It was further reported there were no delays and no adverse consequences as a result of this event.It was also reported that the procedure was completed with alternative equipment.
 
Additional Manufacturer Narrative
H6; the reported event, for bur breakage, was not confirmed as the bur was not returned for evaluation.Without the bur, the root cause cannot be determined.H3 other text : device discarded by customer.
 
Event or Problem Description

Brand Name
1.5MM ROUND FLUTED
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9343542
Report Number0001811755-2019-03804
Device Sequence Number11304271
Product Code HBE
UDI-Device Identifier04546540413987
UDI-Public04546540413987
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2020
Device Catalogue Number5820010015
Device Lot Number17111017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1